# SDR DXTA200601230

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 9,774 hours, 7,935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, THE GEAR WARNING HORN SOUNDED.  IT LASTED FOR A COUPLE SECONDS THEN GEAR UNSAFE LIGHT (RED LIGHT) WENT OUT AS WELL AS THE HORN STOPPPED.  ALL GEAR INDICATIONS AFTERWARDS WERE NORMAL INCLUDING THE 150K HORN WARNING CHECK.
